Alert archive / New Mexico / High Wind Watches in 2006
High Wind Watch 9, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Mar 6, 2006, 1:45 PM MST for Eddy County, New Mexico. It took effect at Mar 8, 2006, 5:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 6, 2006, 1:45 PM MST (20:45 UTC)
- In effect from
- Mar 8, 2006, 5:00 PM MST
- Expired
- Mar 8, 2006, 3:55 AM MST
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 062045 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 245 PM CST MON MAR 6 2006 ...HIGH WIND WATCH IN EFFECT WEDNESDAY FOR THE GUADALUPE AND DAVIS MOUNTAINS... .AN UPPER LEVEL TROUGH WILL MOVE EAST ACROSS NEW MEXICO WEDNESDAY. STRONG MID LEVEL WINDS WILL ACCOMPANY THIS TROUGH AND LOW PRESSURE WILL DEEPEN ACROSS THE PLAINS. THIS WILL RESULT IN THE DEVELOPMENT OF STRONG WINDS THROUGH THE MOUNTAINS WEDNESDAY. NMZ027-TXZ074-258-071100- /O.NEW.KMAF.HW.A.0009.060308T1200Z-060309T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 245 PM CST MON MAR 6 2006 /145 PM MST MON MAR 6 2006/ ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH ARE EXPECTED TO DEVELOP EARLY WEDNESDAY ACROSS THE DAVIS AND GUADALUPE MOUNTAINS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS AND MAKE TRAVEL PLAN TO ACCOUNT FOR THE HIGH WINDS IN THE MOUNTAINS. $$
3 follow-up statements
000 WWUS74 KMAF 071004 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 404 AM CST TUE MAR 7 2006 ...HIGH WIND WATCH IN EFFECT WEDNESDAY FOR THE GUADALUPE AND DAVIS MOUNTAINS... .AN UPPER LEVEL STORM SYSTEM WILL APPROACH NEW MEXICO WEDNESDAY AND MOVE OVER THE AREA WEDNESDAY NIGHT. STRONG MID LEVEL WINDS AHEAD OF THIS UPPER LEVEL SYSTEM ARE EXPECTED TO AFFECT THE GUADALUPE AND DAVIS MOUNTAINS DURING THE DAY WEDNESDAY. THE STRONG MID LEVEL WINDS ARE FORECAST TO INCREASE ON WEDNESDAY NIGHT. THEREFORE...THE STRONG WINDS COULD LAST THROUGH WEDNESDAY NIGHT IN BOTH THE GUADALUPE AND DAVIS MOUNTAINS. A HIGH WIND WATCH IS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS ON WEDNESDAY AND WEDNESDAY NIGHT. NMZ027-TXZ074-258-072100- /O.EXT.KMAF.HW.A.0009.060308T1200Z-060309T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 404 AM CST TUE MAR 7 2006 /304 AM MST TUE MAR 7 2006/ ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH ARE EXPECTED TO DEVELOP EARLY WEDNESDAY ACROSS THE DAVIS AND GUADALUPE MOUNTAINS. THESE STRONGER WINDS ARE EXPECTED TO LAST THROUGH THE DAY WEDNESDAY...AND THROUGH WEDNESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS AND MAKE TRAVEL PLAN TO ACCOUNT FOR THE HIGH WINDS IN THE MOUNTAINS. $$
000 WWUS74 KMAF 072129 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 329 PM CST TUE MAR 7 2006 ...HIGH WIND WARNING IN EFFECT FOR WEDNESDAY FOR THE DAVIS AND GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT FOR WEDNESDAY FOR THE MARFA PLATEAU AND VAN HORN AREA... ...HIGH WIND WATCH IN EFFECT WEDNESDAY NIGHT FOR THE GUADALUPE AND DAVIS MOUNTAINS... .STRONG WINDS ASSOCIATED WITH AN UPPER LEVEL STORM SYSTEM WILL MOVE EAST ACROSS NEW MEXICO WEDNESDAY. THESE STRONG WINDS WILL AFFECT THE GUADALUPE AND DAVIS MOUNTAINS DURING THE DAY WEDNESDAY. AN AREA OF ASSOCIATED LOW PRESSURE WILL ALSO DEVELOP AND HELP TO INCREASE WINDS ACROSS MUCH OF THE REGION INCLUDING THE MARFA PLATEAU AND VAN HORN AREA. WINDS WILL REMAIN STRONG THROUGH THE MOUNTAINS INTO WEDNESDAY NIGHT AND HIGH WIND WATCH REMAINS IN EFFECT FOR THE MOUNTAINS. NMZ027-TXZ074-258-081000- /O.NEW.KMAF.HW.W.0025.060308T1200Z-060309T0000Z/ /O.EXT.KMAF.HW.A.0009.060309T0000Z-060309T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 329 PM CST TUE MAR 7 2006 /229 PM MST TUE MAR 7 2006/ ...HIGH WIND WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 60 TO 70 MPH ARE EXPECTED TO DEVELOP EARLY WEDNESDAY ACROSS THE DAVIS AND GUADALUPE MOUNTAINS. THESE STRONGER WINDS ARE EXPECTED TO LAST THROUGH THE DAY WEDNESDAY...AND INTO WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE PLANNING TRAVELING THROUGH THE MOUNTAINS SHOULD BE PREPARED FOR HIGH WINDS. $$ TXZ057-080-081000- /O.NEW.KMAF.WI.Y.0002.060308T1700Z-060309T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR-MARFA PLATEAU- INCLUDING THE CITIES OF...VAN HORN...MARFA 329 PM CST TUE MAR 7 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY. WEST WINDS WILL INCREASE ACROSS THE AREA LATE WEDNESDAY MORNING. WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KMAF 081055 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 455 AM CST WED MAR 8 2006 ...HIGH WIND WARNING IN EFFECT TODAY AND TONIGHT FOR THE DAVIS AND GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS AFTERNOON FOR THE MARFA PLATEAU AND VAN HORN AREA... ...HIGH WIND WATCH IN EFFECT THURSDAY FOR THE GUADALUPE AND DAVIS MOUNTAINS... .STRONG WINDS ASSOCIATED WITH AN UPPER LEVEL STORM SYSTEM WILL AFFECT THE GUADALUPE AND DAVIS MOUNTAINS TODAY AND TONIGHT. A SURFACE LOW PRESSURE AREA WILL ALSO DEVELOP AND INCREASE WINDS ACROSS MUCH OF THE REST OF THE REGION...INCLUDING THE MARFA PLATEAU AND VAN HORN AREA. WINDS WILL REMAIN STRONG THROUGH THE MOUNTAINS INTO THURSDAY. A HIGH WIND WATCH HAS BEEN POSTED THURSDAY FOR THE GUADALUPE AND DAVIS MOUNTAINS. NMZ027-TXZ074-258-082200- /O.UPG.KMAF.HW.A.0009.060309T0000Z-060309T1200Z/ /O.NEW.KMAF.HW.A.0010.060309T1200Z-060310T0000Z/ /O.EXT.KMAF.HW.W.0025.060308T1200Z-060309T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 455 AM CST WED MAR 8 2006 /355 AM MST WED MAR 8 2006/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM CST /5 AM MST/ THURSDAY... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ WEDNESDAY TO 6 AM CST /5 AM MST/ THURSDAY. A HIGH WIND WATCH HAS BEEN POSTED FOR THE DAY THURSDAY. SOUTHWEST TO WEST WINDS OF 35 TO 50 MPH...WITH GUSTS TO 70 MPH ARE EXPECTED TO DEVELOP EARLY TODAY ACROSS THE DAVIS AND GUADALUPE MOUNTAINS. THESE STRONGER WINDS ARE EXPECTED TO LAST THROUGH THE AFTERNOON...AND INTO TONIGHT. IN THE DAVIS MOUNTAINS THESE WINDS WILL OCCUR MAINLY ABOVE 6000 FEET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE PLANNING TRAVELING THROUGH THE MOUNTAINS SHOULD BE PREPARED FOR HIGH WINDS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ TXZ057-080-082200- /O.CON.KMAF.WI.Y.0002.060308T1700Z-060309T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR-MARFA PLATEAU- INCLUDING THE CITIES OF...VAN HORN...MARFA 455 AM CST WED MAR 8 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE ACROSS THE AREA LATE THIS MORNING. WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Mar 6, 12:44 PM MST, 1 hour 1 minute earlier.
Area forecast discussion, Mar 6, 12:44 PM MST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CST MON MAR 6 2006
.SHORT TERM...
AN UPPER LEVEL RIDGE WILL BEGIN TO MOVE EAST OF THE CWA TONIGHT WITH
UPPER LEVEL WINDS BECOMING MORE SOUTHWESTERLY. MINOR UPPER LEVEL
DISTURBANCES WILL MOVE AROUND THE NORTHERN PERPHERY OF THE HIGH AND
RESULT IN MIDDLE AND HIGH CLOUDS SPREADING ACROSS THE AREA. AT THE
SURFACE...SOUTHEASTERLY WINDS MAY BRING LOW CLOUDS CLOSE TO THE
EASTERN EDGE OF THE CWA. ANY LOW CLOUDS THAT DEVELOP WILL GENERALLY
BE CONFINED TO THE EASTERN CWA...THE WESTERN LOW ROLLING PLAINS AND
THE LOWER TRANS PECOS REGION.
A WEAK LOW LEVEL JET WILL DEVELOP OVER THE CWA TONIGHT WITH
SOUTHERLY WINDS IN THE 30 TO 35 KT RANGE AT 850 MB. THESE WINDS
WILL SERVE TO INCREASE LOW LEVEL MOISTURE OVER THE AREA. INCREASED
MOISTURE AND CLOUD COVER WILL KEEP TEMPERATURES FROM RADIATING
ESPECIALLY OVER THE EASTERN SECTION RESULTING IN MILDER
TEMPERATURES. LOWS TONIGHT WILL RANGE FROM THE 40S IN THE WESTERN
CWA TO THE 50S IN THE EAST.
.LONG TERM...
MID LEVEL FLOW WILL INCREASE TUE AS RIDGE AXIS SHIFTS E. THIS ALLOWS
FOR LEE TROF AND ASSOCD LOW LEVEL THERMAL RIDGE TO SHARPEN AND MOVE
EWD. THIS WILL RESULT IN VERY WARM TEMPS ACRS PB...NOT SO MUCH W
BECAUSE OF POSSIBILITY OF INCREASING MID/HIGH LEVEL MSTR. MSLP
GRADIENT ON THE WEAK SIDE. AFTER TUE PM MID LEVEL FLOW UNDERGOES
AMPLIFICATION WITH MID/UPPER LOW PROGGED TO PASS ACRS NM AND
ANTICIPATED RESULTANT INCREASE IN WINDS ACRS ALL AREAS. GENERAL LIFT
AHEAD OF LOW WILL TEND TO LIMIT WINDS SOME...BUT MSLP GRADIENT
TIGHTENS. ATTP WILL OPT TO ISSUE HIGH WIND WATCH FOR THE DAVIS/GDP
MTNS FOR WED. MID LEVEL TEMPS WILL COOL DRAMATICALLY WITH LOW...
HOWEVER WARM/DRY POCKET WILL PROBABLY REMAIN ACRS BIG BEND REGION
AND LOWER TRANS PECOS. MID LEVEL COLD TEMPS OF MINUS 20C TO 25C
RAISES CONCERNS FOR -SHRA/TSRA AND WILL OPT TO PULL ISOLD POPS W
INTO GDP MTNS/SE NM. ASSOCD PACIFIC COLD FRONT WILL PASS WED NIGHT
WITH BREEZY CONDITIONS DESPITE LOSS OF SFC HEATING. MID LEVEL FLOW
QUICKLY BACKS TO ZONAL THUR PM WITH LEE TROF FORMING. THEREAFTER
BROAD CYCLONIC FLOW DEVELOPS AND HOLD ACRS WRN 1/3 OF CONUS FRI-SUN
WITH LOW LEVEL THERMAL RIDGE IN PLACE ACRS W TX. POTENTIAL FOR BRIEF
SHALLOW MSTR RETURN SUN/MON AM WITH NO SUBSTANTIAL INDICATION OF
INSTABILITY ATTP.
&&
.FIRE WEATHER...
FIRE WX CONCERNS INCREASE TUE AS SW MID LEVEL FLOW INCREASES WITH
RIDGE E. DRY DOWNSLOPE WINDS WILL SPREAD E ACRS SE NM AND W TX
AIDING IN WARM CONDITIONS DESPITE HGHT FALLS. SW MID LEVEL FLOW IS
EXPECTED TO BRING IN SOME CLOUDS WHICH MAY LIMIT MIXING ABIT. STILL
FCST SOUNDINGS ACRS WRN AREAS REFLECT DEEP MIXED LAYER WITH MEAN
WIND NEAR 25KTS. 25-35KTS WINDS AT 7H WILL RESULT IN GUSTY MTN
WINDS. ATTP THERE ISN/T VERY GOOD AGREEMENT BTWN NAM/GFS WITH NAM
BEING THE WINDIER AND GFS THE DRIER. BASED ON THE VERY DRY AIR THAT
IS IN PLACE CURRENTLY W OF THE MTNS TEND TO SIDE WITH THE DRIER GFS
AND THE FACT THE THE NAM HAS STRUGGLED WITH DRY AIR. CONTINUE TO
BELIEVE THAT RFW CONDITIONS WILL HAVE BEST CHANCE TO MATERIALIZE IN
THE ELEVATIONS BLO 6000 FT. HAVE OPTED TO CONTINUE RFW FOR TRANS
PECOS INCLUDING SE NM PLAINS TUE. WIND INCREASES FURTHER WED AS MID
LEVEL LOW NEARS AND RH/S WILL GENERALLY BE TRENDING UP. HOWEVER
EXPECT THAT THERE WILL AN AREA OF VERY WARM/DRY AIR ACRS THE BIG
BEND/LOWER TRANS PECOS WED PM WHERE STRONG 7H-85H WINDS ARE PROGGED.
AT THIS POINT WILL HOLD OFF ON HEADLINES BUT WILL MENTION POTENTIAL
IN FWF.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 54 84 54 72 / 10 10 10 10
CARLSBAD NM 49 83 52 73 / 10 0 10 10
DRYDEN TX 58 82 55 78 / 10 10 10 10
FORT STOCKTON TX 58 88 56 72 / 10 10 10 10
GUADALUPE PASS TX 54 76 44 61 / 10 0 0 10
HOBBS NM 49 83 51 72 / 10 0 10 10
MARFA TX 44 80 42 65 / 10 0 0 10
MIDLAND INTL AIRPORT TX 55 86 55 72 / 10 10 10 10
ODESSA TX 55 84 55 72 / 10 0 10 10
WINK TX 53 90 56 73 / 10 0 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 11 AM MST TUESDAY TO 5 PM MST
TUESDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN
LEA COUNTY...AND SOUTHERN LEA COUNTY.
HIGH WIND WATCH FROM 5 AM MST WEDNESDAY TO 5 PM MST WEDNESDAY
FOR THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...FIRE WEATHER WATCH FROM NOON CST TUESDAY TO 6 PM CST TUESDAY FOR
THE FOLLOWING ZONES...ANDREWS...DAVIS/APACHE MOUNTAINS
AREA...GAINES...GUADALUPE MOUNTAINS...LOVING...REEVES
COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
CORRIDOR...WARD...AND WINKLER.
HIGH WIND WATCH FROM 6 AM CST WEDNESDAY TO 6 PM CST WEDNESDAY
FOR THE FOLLOWING ZONES...DAVIS/APACHE MOUNTAINS AREA...AND
GUADALUPE MOUNTAINS.
&&Hazardous weather outlook, Mar 6, 12:44 PM MST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 144 PM CST MON MAR 6 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-071945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 144 PM CST MON MAR 6 2006 /1244 PM MST MON MAR 6 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY WEST WINDS WILL INCREASE ACROSS THE WESTERN PORTIONS OF THE OUTLOOK AREA TUESDAY WITH SUSTAINED WINDS NEAR 20 MPH AND MINIMUM HUMIDITY NEAR 15 PERCENT. CONDITIONS ARE ALREADY VERY DRY AND WITH THE WARM TEMPERATURES THE POTENTIAL FOR FIRES TO ESCAPE EXITS AND FIRE WEATEHR WATCH IS IN EFFECT FOR THE WESTERN PERMIAN BASIN... SOUTHEAST NEW MEXICO...AND THE DAVIS AND GUADALUPE MOUNTAINS FOR TUESDAY. WEST WINDS WILL INCREASE FURTHER WEDNESDAY AS A SYSTEM MOVES EAST ACROSS NEW MEXICO. ACROSS THE MOUNTAINS WINDS OF 30 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH ARE EXPECTED AND A HIGH WIND WATCH IS IN EFFECT FOR THE DAVIS AND GUADLUPE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
High Wind Watches in New Mexico, 2006High Wind Watches in Texas, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.